CSpace  > 应用数学研究所
图的孤立韧度与分数k消去图
李珍萍; 章祥荪; 闫桂英
2003
Source Publication运筹学学报
ISSN1007-6093
Volume7Issue:4Pages:79
Abstract设G是一个图,k≥2是一个整数,若对于图G的任一条边e,G-e都存在一个分数к-因子,则称G是一个分数к-消去图.图G的孤立韧度I(G)定义为:若G是完备图,I(G)=+∞;否则,I(G)=min{|S|/i(G-S):S( )V(G),i(G-S)≥2},其中i(G-S)表示G-S中的孤立点数目.本文证明了当I(G)>k,并且δ(G)≥k+1时,G是分数k-消去图.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44262
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李珍萍,章祥荪,闫桂英. 图的孤立韧度与分数k消去图[J]. 运筹学学报,2003,7(4):79.
APA 李珍萍,章祥荪,&闫桂英.(2003).图的孤立韧度与分数k消去图.运筹学学报,7(4),79.
MLA 李珍萍,et al."图的孤立韧度与分数k消去图".运筹学学报 7.4(2003):79.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李珍萍]'s Articles
[章祥荪]'s Articles
[闫桂英]'s Articles
Baidu academic
Similar articles in Baidu academic
[李珍萍]'s Articles
[章祥荪]'s Articles
[闫桂英]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李珍萍]'s Articles
[章祥荪]'s Articles
[闫桂英]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.